# SDR SWAA2021012143502

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 43,585 hours, 26,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS AT FOLLOWING LOCATIONS FAILED CAPACITY CHECK M1675; M1673; M1672.  R & R EMERGENCY LIGHT BATTERY PACKS AT M1675; M1673; M1672, PER AMM 33-51-06.
